My 5 year old son just got his final pox & polio shots in prep for school, and at first had a sore left arm, typical. However, since then has complained that his arm hurts and that it was because he fell off his bike. Well after investigation post tubbie time I noticed a very swollen node under his left arm pit. Assuming it was an infection or reaction to the vaccines I have been applying worm compact to reduce and drain as well as Tylenol to reduce slight fever. What else do you recommend?
It can be a heightened immune reaction in the lymph nodes due to the vaccination. It should subside in one or two days. Acetaminophen is safe and may be given. In case it persists or if the intensity of pain increases seek the opinion of a Pediatrician as soon as possible. It needs to be confirmed whether the swollen gland in the armpit is due to the shots or some other cause. I hope it helps.
Take care and good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.